MAUDE Adverse Event Report: ZIMMER DENTAL IMP TM 4.7MM MTX FULL, 11.5MM; DENTAL IMPLANT

ZIMMER DENTAL IMP TM 4.7MM MTX FULL, 11.5MM; DENTAL IMPLANT
Model Number TMTWB11
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Multiple mdr reports were filed for this event.Please see associated report: 0002023141-2021-01961.Zimmer biomet complaint number (b)(4).Additional pma/510(k) number ¿ k113753, k112160.A summary investigation has been completed for lack of primary stability events that do not allege a deficiency with the implant and identified that the reported event is likely due to biological factors which have an adverse effect on implant stability or is related to surgical technique and insertion torque.Due to a wide range of external (non-design/ non-manufacturing related), identifying a definitive root cause is generally not possible.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
Doctor indicated lack of primary stability.Patient to reschedule.Tooth sites 45-23.
 
Additional Manufacturer Narrative
Multiple mdr reports were filed for this event.Please see associated report: 0002023141-2021-01961-1.This report is being submitted to relay additional information and device evaluation.The following sections are being reported: b4: date of this report was updated.D9: device availability was updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H3: device evaluated by manufacturer was updated.H6: type of investigation code was added: 3331 and 4114.H10: narrative/data was updated.Dhr review was completed for the subject lot numbers: (1231751 & 1232677).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event were noted as part of the dhr.Lots were inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot numbers: (1231751 & 1232677) for similar events (complaint category keyword: functional: unable to place implant into osteotomy) and 3 other complaints were identified.As documented in the summary investigation, contributing factors for the reported event likely exist outside of zimmer biomet control, including those related to patient biological factors/condition and surgical technique.
 
Event or Problem Description
No additional event information at the time of this report.
 
Additional Manufacturer Narrative
Multiple mdr reports were filed for this event.Please see associated report: 0002023141-2021-01961-2.This report is being submitted to relay additional information and device evaluation.The following sections are being reported: no update to the investigation results.As documented in the summary investigation, contributing factors for the reported event likely exist outside of zimmer biomet control, including those related to patient biological factors/condition and surgical technique.
 
Event or Problem Description
No additional event information at the time of this report.

Brand Name
IMP TM 4.7MM MTX FULL, 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12246416
Report Number0002023141-2021-01960
Device Sequence Number2885572
Product Code DZE
UDI-Device Identifier00889024019041
UDI-Public(01)00889024019041(17)240827(10)1231751
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K132258
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/27/2024
Device Model NumberTMTWB11
Device Catalogue NumberTMTWB11
Device Lot Number1231751
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2021
Supplement Date Received by Manufacturer11/17/2021
01/24/2022
Initial Report FDA Received Date07/29/2021
Supplement Report FDA Received Date12/08/2021
01/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/29/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale